# SDR R61A201910241163

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 42,262 hours, 26,418 cycles
- Engine: Ge CF348E5
- Engine time: 32,134 hours, 20,925 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

E1 SHUTDOWN IN FLIGHT. DECLARED EMERGENCY, DIVERTED TO BNA, LANDED WITHOUT INCIDENT. R&R LH ENGINE IAW JC 72-10-400-0001.
